MathSciNet Relay Station
MathSciNet bibliographic data
MR1159172 42B30 (30D55)
Jones, Peter W.; Journé, Jean-Lin On weak convergence in $H^1({\bf R}^d)$. Proc. Amer. Math. Soc. 120 (1994), no. 1, 137–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement